Dynamics of the Infinite Discrete Nonlinear Schrödinger Equation

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
1 Online-Ressource.
Language
Englisch

Bibliographic citation
Dynamics of the Infinite Discrete Nonlinear Schrödinger Equation ; volume:191 ; number:12 ; day:26 ; month:11 ; year:2024 ; pages:1-20 ; date:12.2024
Journal of statistical physics ; 191, Heft 12 (26.11.2024), 1-20, 12.2024

Creator
Vuoksenmaa, Aleksis
Contributor
SpringerLink (Online service)

DOI
10.1007/s10955-024-03374-w
URN
urn:nbn:de:101:1-2503032111436.816456939379
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:33 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Vuoksenmaa, Aleksis
  • SpringerLink (Online service)

Other Objects (12)